Feeling Worse


Taking 75 mcg of Levothyroxine, after my last blood test TSH was 4.3 Vit D 22 Vit B12 377 G.P. said no need to put levo up just take Vit D. I am now taking 6000i.u. spray of Vit D and 1200i.u. Vit B12 daily I was still feeling bad so went back to a different G.P. who agreed to put levo up to 100 mcg, I have now been taking it for 10 days but today I have bad palpitations feel really down and weepy and absolutely tierd out after sleeping 11 hours. Would the increase in levo have had any effect yet or it it too early so that is why I am still suffering hypo symptoms or could I have gone hyper and this is why I am getting the palpitations. Any advice would be much appreciated

Thankyou browny

6 Replies

  • Hi browny - I think it is unlikely that you have gone hyper, bearing in mind you recent blood tests. Personally, I find that I often feel more hypo after an increase for a couple of weeks, and then gradually start to feel better. Hopefully this will be the case for you too - it looks like you really did need that increase. Xx

  • Thanks Clarebear

    I wondered if that was the case about feeling worse before feeling better after reading other info on this site, I wonder why that is

    Many thanks for your reply browny

  • Hi there. I'm exactly the same as you. After an increase I feel worse (from about 10 days on) for a few weeks. Hence why I tend to increase very very slowly, and may take a month or so to get up to the desired dosage - I find this makes my symptoms less severe.

    Hang in there! :)

  • Thanks Wired

    I wonder why we feel worse before feeling better, just feeling really fed up today about it all but hope to feel better soon

    Many thanks for your reply much appreciated browny

  • I don't know? I would like to know too. As it doesn't make sense does it?

    I hope you are feeling better today :)

  • Hi

    Yes I do feel a bit better today, thankfully, how long before you notice the benefit after you increase your dose?

    Regards browny

You may also like...